MAUDE Adverse Event Report: CALTAG MEDSYSTEMS LTD CYTOMARK; TRANSFIX/EDTA VACUUM BLOOD COLLECTION TUBES

CALTAG MEDSYSTEMS LTD CYTOMARK; TRANSFIX/EDTA VACUUM BLOOD COLLECTION TUBES
Model Number TVT-03
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation concluded that there was no defect with the device.The clotting was due to inadequate mixing of the tubes at the time of phlebotomy (failure to follow the ifu).
 
Event or Problem Description
Issue of blood clotting in tubes.

Brand Name
CYTOMARK
Common Device Name
TRANSFIX/EDTA VACUUM BLOOD COLLECTION TUBES
Manufacturer (Section D)
CALTAG MEDSYSTEMS LTD
11 little balmer
buckingham, bucks MK18 1TF
UK  MK18 1TF
Manufacturer Contact
nicki kaenzig
11 little balmer
buckingham, bucks MK18 -1TF
UK   MK18 1TF
MDR Report Key19805734
Report Number3003315146-2024-24002
Device Sequence Number12859248
Product Code GIM
UDI-Device Identifier05060531711603
UDI-Public05060531711603
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTVT-03
Device Catalogue NumberTVT-03-50
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown